# SDR 08FDEA02212

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797010003600
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP T/E AREA IS DENTED AND DELAMINATED APPROX 18 INCHES FROM THE OUTBD EDGE.  REPAIRED THE LEFT INBD FLAP BY REMOVING THE DAMAGED AREA ;  FABRICATING; AND BONDING A NEW CORE AND DOUBLERS IAW A310 SRM 57-52-12 AND FEDEX EA 6-5750-118501 TITLED "WING - LEFT WING FLAP T/E UPPER AND LOWER SKIN".
